# SDR DALA2019082204908

- Difficulty date: August 16, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 8,048 hours, 2,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29D FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM INOP.   R/R SEAT-MOUNTED EMERGENCY LIGHT AT SEAT 29D PER B737 AMM 33-51. OPS CK GOOD.
